# SDR DALA2019090505193

- Difficulty date: August 30, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 74,398 hours, 19,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: R/R 1R LEFT PROXIMITY SENSOR AS PER AMM 25-66. OPS CHK GOOD. (1248788)
